It is currently Sun Jul 05, 2015 6:25 am

News News of Rebif

Site map of Rebif » Forum : Rebif

A board to discuss the Multiple Sclerosis modifying drug Rebif

Site reactions?

I've now had 5 injections of 22mcg (legs & rear , belly in one hours time !!), but have not had any injection site reactions....yet.

Is this common when first starting?
Read more : Site reactions? | Views : 2415 | Replies : 2


Tritation

I've started taking Rebif this week, using the Rebiject II. I've been sent 4 weeks supply of 44mg syringes, but really need 22mg. The MS nurse that came to show me how to inject opened each syringe and simply squirted out half, put the needle cap back on, and put them back into the fridge.

When I did my second injection (stung a LOT more that the first one), I noticed that the needle (when ...
Read more : Tritation | Views : 2768 | Replies : 3


Getting off of Rebif??

When I was first diagnosed with MS I was getting MS attacks about once every three months. I then got onto Rebif and my attacks increased to about one every month. I've been on it since August of '04 and it seems that my MS symptoms have only gotten worse. My legs are constantly heavy and my balance is horrible. I have to get steroids often just so I can feel halfway normal, but this ...
Read more : Getting off of Rebif?? | Views : 3735 | Replies : 1


Hair-loss ....

Hi all,
I've been on Rebif since Dec last year and I have been experiencing a lot of droppage of hair recently and the rate & the amount of hair that is dropping is quite alarming to me. Never experiencing this LOTS of hair falling off frm my head before. I've asked my doctor if this might be a side-effect of rebif and his answer was that this kind of side-effect has been reported before ...
Read more : Hair-loss .... | Views : 14288 | Replies : 19


Thyroid Issues and interferon

Just followed an interesting line of research about thyroid problems and MS--since thryoid runs in my family. I found a study that says up to 24% of the people on interferon 1-a and 1-b develop hypothyroidism within the first year of treatment. Hypothyroidism can cause hair loss.

This study suggests you get tested if you're using interferon.

http://jcem.endojournals.org/cgi/conten ... 004-2326v1

Have any of you had your doc test you ...
Read more : Thyroid Issues and interferon | Views : 2802 | Replies : 2


autoinjector

Does anyone use the AJ instead of manually injecting? What have you found to be more tolerable.

I was on Avonex since 2/2000 and am considering switching to rebif or copaxone. I'm sick of that darn needle!!!!! My neuro says either is fine. I was scheduled to start Tysabri next friday...but well, we all know the story on that so I wont go into it. In the meantime...any suggestions

Thanks!!
Read more : autoinjector | Views : 4221 | Replies : 10


Copaxone/Rebif increase cancer risk?

Anybody heard anything about this buzz that copaxone and rebif both might increase certain cancer types?

Any more information on this?


http://www.haaretzdaily.com/hasen/spages/528464.html

Thanks.
Read more : Copaxone/Rebif increase cancer risk? | Views : 3712 | Replies : 2


her

Allow me to be the first to say-

WTF Is all of this?

Mods...delete...;)
Read more : her | Views : 2684 | Replies : 3


site reactions improving with 29 gauge needles?

Love those smaller needles! I guess it doesn't take much to make me happy.

Although the 29 gauge needles are only about 15% smaller, they have made a world of difference. At one point I stopped using my upper arm sites due to large red marks with severe itching and some swelling.

Since I've been using the smaller needles, the reddened areas are at least 50% smaller, some barely noticable, yea!!

I still inject manually, ...
Read more : site reactions improving with 29 gauge needles? | Views : 3782 | Replies : 10


Rebif and Backaches

I just started Refib two weeks ago and things have been going really well. I don't seem to be having any real flu-like symptoms and the shots are much easier to deal with than I thought they would be. However, I'm waking up the day after the injections with a backache that won't go away with ibuprofin or alieve. I'm wondering if this is common and if anyone has found anything to help it.
Read more : Rebif and Backaches | Views : 2673 | Replies : 1


 

Login  •  Register


Statistics

Total posts 226265 • Total topics 23797 • Total members 15098


Contact us | Terms of Service